ephedra...trouble maintaining an erection
- 10-29-2004, 09:32 PM
- 10-29-2004, 10:19 PM
Originally Posted by keon
Vasoconstrictor? (i'm probably wrong, just a first guess without researching)
- 10-29-2004, 10:48 PM
Originally Posted by powerlifter6920
10-29-2004, 11:39 PM
ECA makes me feel like I'm pissing out glass alot of times. Has your prostate been bothering you at all...does it burn when you pee?Originally Posted by keon
10-29-2004, 11:53 PM
I have heard that long term ephedrine use (like many of us seem to do) causes such a prob. Taking a break for a month or 2 takes care of it, and it restores our ability toeffects and effectiveness of the supp. as downregulated receptors normalize again. If you can stand it, its also advisable to cycle off all CNS stimulants (caffeine included) from time to time for the same reason. Unfortunately for me, just knowing this has not yet empowered me to sack up and pull it off. I think its called addiction.
10-30-2004, 08:56 PM
10-31-2004, 12:13 PM
10-31-2004, 01:17 PM
My prostate hates eca. I noticed it immediately after my very first dose. Kinda sucks but I've got clen.
11-01-2004, 05:45 PM
i found a good qualityhelped when it happened to me. i used some trib supps that were just crap but once you find a good one you'll love it.
i was walking around with half a mongrel all day. my wife loved it & quickly worked it into our household budget.
i also used which seemed to help as well but i'm not sure why this happened. but erections increased even further when i increased the fish oil.
probably the hormone response from it.
i was on for close to a year & finally bit the bullet & went off ECA & swapped it for green tea extract & pure caffeine which worked great so i cycle the 2 now.
i actually prefer the green tea & caffeine as i don't get the anxiety & mood swings that i sometimes got with the ECA.
11-01-2004, 06:37 PM
i have been taking ephedrine for a while and i have never had a problem getting it up. although i do lose my sex drive after 3-4 weeks.
11-01-2004, 07:17 PM
its normal, its like Beer Dick...
I hate the crash from ephedra - and this side effect.
My Little Site about Hair Loss & Anabolics-
hair loss from steroids dot com
11-01-2004, 09:10 PM
No prostate problems with clen? In another thread, others said they thought it had/could cause problems.Originally Posted by bioman
11-01-2004, 11:26 PM
This is correct, it's a peripheral vasoconstictor, so less blood flow to the extremeties due to the increased pressor effect on the cardiovascular system.Originally Posted by powerlifter6920
11-02-2004, 12:33 AM
I had very mild prostate issues when I used clen. Basically just a little longer to take a leak, no pain.
After a dose or two of ECA I could feel sharp pains in my prostate that lasted for hours..and I was taking a very small ECA dose.
11-02-2004, 12:36 AM
Bio, sometimes these adrenergic amines are used to discourage urination. Like for kids at night (stims actually calm kids so it's not as weird as it sounds) so it sux, but it's normal, I would not be alarmed by it.
11-02-2004, 12:06 PM
Thanks D. I wasn't too alarmed by the clen. The eca was a tad unnerving, especially since it was the very first dose I'd ever taken. Going to cycle in some beta sitasterol and lycopene just to patch things up with my beloved prostate, lol.
11-03-2004, 06:17 AM
Sure thing, Bio. I here daily lyco, zinc, and sterols are the key to long term prostate happiness too.
Similar Forum Threads
- By GLHF in forum General ChatReplies: 9Last Post: 03-26-2012, 11:16 AM
- By Lifeguard in forum General ChatReplies: 7Last Post: 04-28-2010, 08:05 PM
- By BigB19 in forum SupplementsReplies: 17Last Post: 06-03-2009, 10:26 PM
- By socal101 in forum SupplementsReplies: 4Last Post: 01-05-2009, 06:07 PM
- By Sheesh in forum SupplementsReplies: 3Last Post: 03-05-2003, 05:51 PM